# SDR HAEA200500187

- Difficulty date: December 9, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N699TW
- Make and model: Amd FALCON20
- Aircraft serial: 50
- Aircraft time: 31,992 hours, 28,366 cycles
- Engine: Ge CF7002D2
- Engine time: 10,341 hours, 10,223 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D2
- Part serial: 245307
- Condition: Fod
- Location: Left
- Part time: 10,341 hours, 10,223 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED A STATIC TO.  BOTH ENGINES INDICATED NORMAL.  AT 1500 AGL CREW HEARD AN ABNORMAL NOISE FROM THE LT ENGINE ACCOMPANIED BY HIGH EGT INDICATION.  CREW REDUCED POWER ANDNOTED THAT THE NOISE ENDED.  AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO DEPARTURE.  AC MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  MAINTENANCE FOUND THE ENGINE COMPRESSOR SUFFERED FOD NO DAMAGE TO THE FAN.  AIRCRAFT REQURIES ENGINE CHANGE DUE TO FOD.  (K)  MAINTENANCE FOUND THE ENGINE COMPRESSOR SUFFERED FOD NO DAMAGE TO THE FAN. AIRCRAFT REQUIRES ENGINE CHANGE. [CLOSED]
